# SDR KCSA111216

- Difficulty date: September 26, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 82,872 hours, 21,825 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 RT NOSE WHEEL WELL BULKHEAD FRAME HAS THREE CRACKS AT STANDOFF HOLE APPROX WL 145, 175 AND 188.
